It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2002, 06:37 AM   #1
Newbie
 
Join Date: Apr 2002
Location: Topsham, ME USA
Posts: 3
Blaze Starbuck HB User
feeling worse

Hi everyone-
I have been on 75mg levothroid for 5 weeks. I'd started to feel a bit more energy last week, but this week I feel worse than ever. I'm really tired and dizzy and just feel lousy. Is it normal to feel worse before you feel better? Blaze

 
Old 05-05-2002, 04:16 PM   #2
Inactive
 
Join Date: Apr 2002
Location: Québec, Canada
Posts: 8
Berri HB User
Re: feeling worse

Hi, Blaze. It's happening to me too. I've been on Synthroid for 4 weeks, felt better two weeks into it, but now my sympoms are worse than before. Maybe it's the storm before the calm?...

 
Sponsors Lightbulb
   
Old 05-06-2002, 08:55 AM   #3
Senior Member
 
Join Date: Jan 2001
Location: Brooklyn, NY
Posts: 190
ArtfulD HB UserArtfulD HB User
Re: feeling worse

Because it takes 4-8 weeks for most people to assimilate a new thyroid dose (or a dosage change), unfortunately one can indeed feel worse before feeling better. Many of us fluctuate with hypo and hyper symptoms until things finally regulate. It sounds like both of you are in the home stretch in finding out how your doses will ultimately have you feeling, but give it a few more weeks to normalize. I know it's frustrating, but hang in there.

 
Old 05-06-2002, 01:37 PM   #4
Senior Veteran
(female)
 
Tree Frog's Avatar
 
Join Date: Oct 2000
Location: USA
Posts: 875
Tree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB User
Re: feeling worse

You both may need a higher dose, too. One may feel better at first then find they need more med.
I always feel better on a higher dose, then the reality of whether it was enough or is too much sits in.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
So confused and feeling really bad - help please! lampert Thyroid Disorders 13 06-25-2011 10:22 PM
question concerning RSD and a head spinning feeling RSDSufferer Reflex Sympathetic Dystrophy (RSD) (CRPS) 1 10-26-2010 04:43 AM
Where to go? Feeling desperate lymphpre Lymphomas 5 03-31-2009 01:25 AM
Spaced out, drunken feeling for 3 1/2 years, 24/7. Please help me. junior26 Anxiety 33 07-08-2008 03:51 AM
Constant lightheaded dizzy odd feeling for 4 months now. DizzyAmber81 Headaches & Migraines 25 06-04-2008 07:30 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:03 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!